Top
10
Doctor insights on: Lercanidipine Side Effects

Share
2

2
Is lercanidipine safe in ckD as amlodipine does it realy has less side effects and renal protective effect( dilate pre and post cap renal arteriol) ?

Is lercanidipine safe in ckD as amlodipine does it realy has less side effects and renal protective effect( dilate pre and post cap renal arteriol)
?

BP Rx renal protect?: 28M form BG asks: Is lercanidipine safe in ckD as amlodipine does it realy has less side effects and renal protective effect( dilate pre and post cap renal arteriol) ? ANS: not in US formulary Google reveals is is CCB as is amlod. I would not expect significant differences in pts with Kidney disease. Chlorthalidone is preferred in Rx of HTN to CCBS, ACES etc See ALLHAT trial results. ...Read more

3

3
Which dihydropyridine CCB is better for controlling Bp and has less side effects including pedal edema (amlodipine or lercanidipine) esp in ElderlyCkD?

Which dihydropyridine CCB is better for controlling Bp and has less side effects including pedal edema (amlodipine or lercanidipine) esp in ElderlyCkD?

Medications: Amlodipine tends to cause peripheral/pedal edema fairly regularly. Lercanidipine has the same effect on BP as amlodipine and has been shown to have less pedal edema. Both drugs are metabolized by the liver and should be okay for use in an elderly patient with CKD, Lercanidipine may even have protective kidney effects. ...Read more

4

4
Where do I find lercanidipine tablets?

Lercanidipine: South Korea, Taiwan, Romania, Bosnia-Herzegovina, Slovenia, Bulgaria, Bangladesh, Italy, Germany, India not in US ...Read more

6

6
Elevation of sgpt to 66 u/i is it due to olmesartan 10mg or to lercanidipine 20mg knowing that patient is taking these two medications, please advice?

See professionals...: If your testing SGPT is a part of watching your use of both medication, you should see and talk with the doctor who prescribed them. It's not a good idea, spend time to talk, guess, and worry over online. Best luck... ...Read more

7

7
Is it possible for lercanidipine to cause heart rate to rise from 90 to 135-150bp at rest?

Is it possible for lercanidipine to cause heart rate to rise from 90 to 135-150bp at rest?

Possible: It shouldn't do it directly, but your heart rate may rise to attempt compensation for a drop in blood pressure. It's not typically a desired effect, and you should get an evaluation to make sure it's a normally fast heart rhythm, rather than an arrhythmia. If it continues, or you find yourself dizzy, short of breath, then speak with your doctor about switching medications. Call 911 if severe. ...Read more

8

8
I did liver test and i don't have hepatitis a, b, or c and my sgpt is 66(>45)plus i'm taking olmesartan 10mg+lercanidipine 20mg, is it due to medications?

I did liver test and i don't have hepatitis a, b, or c and my sgpt is 66(>45)plus i'm taking olmesartan 10mg+lercanidipine 20mg, is it due to medications?

Alcohol, fatty liver: Could be meds but just as likely this mild elevation in transaminase liver levels could be due to other things (like mild-moderate alcohol use, or fatty infiltration of liver). Fatty liver is more likely if there are elevated triglycerides or signs of Insulin resistance (low hdl, elevated triglycerides, obesity, or hga1c > 5.6). Can also be seen if associated sleep apnea. ...Read more

9

9
I am taking olmesartan 20mg and lercanidipine 20mg once daily at daytime and I am experiencing severe dry mouth, please advice what I should do?

I am taking olmesartan 20mg and lercanidipine 20mg once daily at daytime and I am experiencing severe dry mouth, please advice what I should do?

Dry mouth: Your medications can cause dry mouth. Dry mouth can lead to cavities so good dental care is important. Biotene products can help your mouth feel better. Avoid mouthwashes with alcohol, they can dry it even more. Chew xylitol or sugar free gum can stimulate saliva. Reduce highly acidic and sugary foods and drinks. See your dentist for mi paste or fluoride. Hope this helps. ...Read more

See 1 more doctor answer
10

10
I have protein in urine although I am taking olmesartan 10mg and lercanidipine 20mg, what should I do to decrease it down from 357 to below 250 in 24hr?

I have protein in urine although I am taking olmesartan 10mg and lercanidipine 20mg, what should I do to decrease it down from 357 to below 250 in 24hr?

Find cause: You're hypertensive but do not list any explanation for your proteinuria. I'm sure you understand that you don't take pills to treat lab values. Your have a right to know why you have proteinuria, including having simple orthostatic proteinuria ruled in or out. Do you have renal insufficiency? Is your proteinuria selective or not? You need to insist on an explanation. ...Read more